Next Article in Journal
A Class of Extended Mittag–Leffler Functions and Their Properties Related to Integral Transforms and Fractional Calculus
Next Article in Special Issue
Recurrence Relations for Orthogonal Polynomials on Triangular Domains
Previous Article in Journal
A Fast O(N log N) Finite Difference Method for the One-Dimensional Space-Fractional Diffusion Equation
Previous Article in Special Issue
The Spectral Connection Matrix for Any Change of Basis within the Classical Real Orthogonal Polynomials

Order Article Reprints

Journal: Mathematics, 2015
Volume: 3
Number: 1045

Article: Pointwise Reconstruction of Wave Functions from Their Moments through Weighted Polynomial Expansions: An Alternative Global-Local Quantization Procedure
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop